# SDR COMA9630032

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Left
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WILL NOT ACHIEVE TAKEOFF TORQUE.  REPLACED THE LEFT ENGINE.
